MAUDE Adverse Event Report: BECTON DICKINSON BD SAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD SAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN; INTRAVASCULAR CATHETER
Catalog Number 383323
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter bl 22ga x.75in leaked at adapter tubing junction.Leaking defect in the y connection of the bd saf-t intima product with y adapter.Additional information received on june 10, 2025.Could you please share the customer's name? customer name received.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot# is 4199689, sku is 383323, assembly in suzhou plant on (b)(6) 2024, lot quantity is (b)(4).Review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations, or rework activities for this lot.Returned sample analysis:no picture/video of the complaint unit or the actual complaint unit could be obtained for evaluation.Retain sample analysis: sampling 2ea from the retain sample of the same lot to do leakage test, test result is within product specification.Refer to the attachment for retain sample test report.Possible cause analysis: based on the information, leakage is reported from tubing or y adapter port.The possible reasons for this type of failure may including: 1.Tubing damage/broken issue, or poor prn assembly status.2.The swaging between tubing and luer-adapter is not good, leakage is from the swaging location current manufacture already has control procedures as below to monitor and prevent this kind of defect: 1.Both in-process and outgoing sampling will check the pull force related extension tubing, including the swaging force, a poor connection can be detected 2.Both in-process and outgoing sampling check do leakage test for component with extension tubing and prn connector no picture/video of the complaint unit or the actual complaint unit could be obtained, and the retain sample leakage test result is pass, so the root cause is not clear for this leakage issue.
 
Event or Problem Description
No additional information available.

Brand Name
BD SAF-T-INTIMA W/Y ADAPTER BL 22GA X .75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22293423
Report Number3006948883-2025-00211
Device Sequence Number8263470
Product Code FOZ
UDI-Device Identifier00382903833238
UDI-Public(01)00382903833238(11)240717(17)280731(10)4199689
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383323
Device Lot Number4199689
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date08/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown